Подписаться
Daniela Kuhn
Daniela Kuhn
Подтвержден адрес электронной почты в домене bham.ac.uk - Главная страница
Название
Процитировано
Процитировано
Год
Embedding large subgraphs into dense graphs
D Kühn, D Osthus
arXiv preprint arXiv:0901.3541, 2009
1552009
Loose Hamilton cycles in 3-uniform hypergraphs of high minimum degree
D Kühn, D Osthus
Journal of Combinatorial Theory, Series B 96 (6), 767-821, 2006
1312006
The minimum degree threshold for perfect graph packings
D Kühn, D Osthus
Combinatorica 29 (1), 65-107, 2009
1292009
On infinite cycles II
R Diestel, D Kühn
Combinatorica 24 (1), 91-116, 2004
1042004
On infinite cycles I
R Diestel, D Kuhn
Combinatorica 24 (1), 69–89, 2004
104*2004
Graph-theoretical versus topological ends of graphs
R Diestel, D Kühn
Journal of Combinatorial Theory, Series B 87 (1), 197-206, 2003
1032003
The existence of designs via iterative absorption: hypergraph -designs for arbitrary
S Glock, D Kühn, A Lo, D Osthus
arXiv preprint arXiv:1611.06827, 2016
992016
Hamilton decompositions of regular expanders: a proof of Kelly’s conjecture for large tournaments
D Kühn, D Osthus
Advances in Mathematics 237, 62-146, 2013
982013
Proof of the 1-factorization and Hamilton decomposition conjectures
B Csaba, D Kühn, A Lo, D Osthus, A Treglown
American Mathematical Society 244 (1154), 2016
87*2016
Matchings in hypergraphs of large minimum degree
D Kühn, D Osthus
Journal of Graph Theory 51 (4), 269-280, 2006
832006
Hamilton ℓ-cycles in uniform hypergraphs
D Kühn, R Mycroft, D Osthus
Journal of Combinatorial Theory, Series A 117 (7), 910-927, 2010
822010
Matchings in 3-uniform hypergraphs
D Kühn, D Osthus, A Treglown
Journal of Combinatorial Theory, Series B 103 (2), 291-305, 2013
792013
Topological paths, cycles and spanning trees in infinite graphs
R Diestel, D Kühn
European Journal of Combinatorics 25 (6), 835-862, 2004
742004
Loose Hamilton cycles in hypergraphs
P Keevash, D Kühn, R Mycroft, D Osthus
Discrete Mathematics 311 (7), 544-559, 2011
732011
Edge‐disjoint Hamilton cycles in random graphs
F Knox, D Kühn, D Osthus
Random Structures & Algorithms 46 (3), 397-445, 2015
692015
A survey on Hamilton cycles in directed graphs
D Kühn, D Osthus
European Journal of Combinatorics 33 (5), 750-766, 2012
632012
Edge-decompositions of graphs with high minimum degree
B Barber, D Kühn, A Lo, D Osthus
Advances in Mathematics 288, 337-385, 2016
622016
Hamiltonian degree sequences in digraphs
D Kühn, D Osthus, A Treglown
Journal of Combinatorial Theory, Series B 100 (4), 367-380, 2010
612010
Hamilton decompositions of regular expanders: applications
D Kühn, D Osthus
Journal of Combinatorial Theory, Series B 104, 1-27, 2014
602014
Embeddings and Ramsey numbers of sparse κ-uniform hypergraphs
O Cooley, N Fountoulakis, D Kühn, D Osthus
Combinatorica 29 (3), 263-297, 2009
572009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20